# SDR USAA2013112500006

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 38,840 hours, 22,805 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION, CREW REPORTED ECAM DISPLAYED LGCIU 2 FAULT.  PERFORMED GO AROUND & CHECK LIST.  MESSAGE RETURNED ON 2ND EXTENSION. MESSAGE DISAPPEARED ON POWER CHANGE TO APU POWER.  FOUND LGCIU 2 FAULTED PROX SENSOR 29GA.  CLEANED 29GA CANON PLUG & SECURED.  LGCIU 2 BITE CHECKED OK WITH NO FAULTS IAW AMM 32-69-00-740-001-A, AIRCRAFT OK FOR SERVICE.
